# SDR UPS06447397

- Difficulty date: July 22, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INSIDE VERT WEB INBD SKIN WORN THROUGH AT AFT END PEELING AND MISSING AT FWD END.  DRILLED OFF INNER STAINLESS AND TRIMMED OUT DAMAGE SKIN 1" BY 9.5".  DAMAGE REGLUED.  TRIMMED OUT ADDITIONAL DAMAGE.  FABRICATED AND DRILLED DOUBLER AND FIRE SHIELD PER SRM 54-30-03 FIG 36.  INSTALLED REPAIR PARTS FILLER, DOUBLER AND INNER LINER PER ABOVE REFERENCE.
